# SDR SWIA202311270006

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 41,802 hours, 31,702 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT OF AEX AT 8000 FT AND 250KTS RECEIVED BRAKE OVHT WARNING MESSAGE AND ASSOCIATED AURAL WARNING. FO NOTICED BRAKE INDICATOR #4 SHOWED 7 AND THEN JUMPED UP TO 11 THEN RETURNED BACK TO 1. ALL OTHER INDICATORS SHOWED 1. COMPILED WITH QRH AND DETERMINED IT WAS POTENTIALLY AN ERRONEOUS INDICATION. (FLIGHT 3214 FILED CLOSED)UPON ARRIVAL TO AIRCRAFT FOUND #4 BRAKE TEMP MONITORING SYSTEM SENSOR CANON PLUG LOOSE, RETIGHTNED THE CANON PLUG PER CRJ700 AMM 32-46-01. OPS CHECK GOOD AT THIS TIME
